# SDR SCNA20180209059

- Difficulty date: February 9, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 57,005 hours, 21,806 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG STRUT PANEL 434BL LOWER AFT CORNER HAS DELAMINATION AND EDGE EROSION. PERFORMED REPAIR TO PANEL 434BL. PANEL 434BL RE-INSTALLED.
